# SDR ON0A2015FA0000542

- Difficulty date: October 9, 2015
- Submitted: November 5, 2015
- Operation: General aviation
- Aircraft: N30NF
- Make and model: Cessna 510
- Aircraft serial: 0254
- Aircraft time: 2,079 hours, 1,637 cycles
- Engine: Pwc PW615FA
- Engine time: 2,079 hours, 1,637 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: MG94E1
- Part serial: 053B
- Condition: Failed
- Location: Left
- Part time: 890 hours, 683 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE GENERATOR FAILED IN FLIGHT, CREW RECEIVED GENERATOR FAIL CAS AND FELT VIBRATION THROUGH THE AIRFRAME.
